Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 63, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 1, 2014, 2:40 AM EDT for 4 counties in Ohio. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2014, 2:40 AM EDT (06:40 UTC)
- Expired
- Jul 1, 2014, 3:45 AM EDT
- In force
- 65 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 70.0 mph
Counties Allen County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 137 km from the middle of the area, began a volume at 06:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 1:44 AM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1427 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1108 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
242
WUUS53 KIWX 010640
SVRIWX
OHC003-125-137-161-010745-
/O.NEW.KIWX.SV.W.0063.140701T0640Z-140701T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
240 AM EDT TUE JUL 1 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALLEN COUNTY IN WEST CENTRAL OHIO...
SOUTHEASTERN PAULDING COUNTY IN WEST CENTRAL OHIO...
PUTNAM COUNTY IN WEST CENTRAL OHIO...
EASTERN VAN WERT COUNTY IN WEST CENTRAL OHIO...
* UNTIL 345 AM EDT
* AT 235 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF OTTOVILLE TO ROCKFORD...AND
MOVING EAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CONTINENTAL AROUND 250 AM EDT.
OTTOVILLE AROUND 255 AM EDT.
DELPHOS AND KALIDA AROUND 300 AM EDT.
SPENCERVILLE AND GLANDORF AROUND 310 AM EDT.
ELIDA AND OTTAWA AROUND 315 AM EDT.
LEIPSIC AND COLUMBUS GROVE AROUND 320 AM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE MANDALE...WETZEL...DUPONT...
JONESTOWN...MIDDLE POINT...CLOVERDALE...WISTERMAN...VENEDOCIA...ELGIN
AND KIEFERVILLE.
THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 119 AND 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS NORTHEAST INDIANA. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4066 8422 4068 8422 4068 8444 4072 8445
4073 8461 4116 8433 4116 8387 4064 8387
TIME...MOT...LOC 0640Z 270DEG 29KT 4104 8439 4067 8468
HAIL...0.00IN
WIND...70MPH
$$
JBALL2 follow-up statements
943
WWUS53 KIWX 010659
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
259 AM EDT TUE JUL 1 2014
OHC003-125-137-161-010745-
/O.CON.KIWX.SV.W.0063.000000T0000Z-140701T0745Z/
PUTNAM OH-VAN WERT OH-PAULDING OH-ALLEN OH-
259 AM EDT TUE JUL 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ALLEN...
SOUTHEASTERN PAULDING...EASTERN VAN WERT AND PUTNAM COUNTIES UNTIL
345 AM EDT...
AT 256 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CONTINENTAL TO 5 MILES NORTHWEST OF SPENCERVILLE...AND
MOVING EAST AT 40 MPH.
HAZARD...65 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
SEVERE THUNDERSTORMS WILL BE NEAR...
OTTAWA AND LEIPSIC AROUND 310 AM EDT.
FORT SHAWNEE AND ELIDA AROUND 315 AM EDT.
LIMA AND COLUMBUS GROVE AROUND 320 AM EDT.
PANDORA AROUND 325 AM EDT.
BLUFFTON AROUND 335 AM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE SOUTHWORTH...NEEDMORE...
RUSHMORE...RIMER...CONANT...PRENTISS...GOMER...VAUGHNSVILLE...WEST
LEIPSIC AND KEMP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE CAPABLE OF PRODUCING
WIDESPREAD WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4066 8422 4068 8422 4068 8444 4072 8445
4073 8461 4116 8433 4116 8387 4064 8387
TIME...MOT...LOC 0658Z 258DEG 35KT 4108 8415 4075 8441
HAIL...<.75IN
WIND...70MPH
$$
JBALL938
WWUS53 KIWX 010719
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
319 AM EDT TUE JUL 1 2014
OHC125-161-010729-
/O.CAN.KIWX.SV.W.0063.000000T0000Z-140701T0745Z/
VAN WERT OH-PAULDING OH-
319 AM EDT TUE JUL 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PAULDING AND
EASTERN VAN WERT COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4066 8422 4068 8422 4068 8426 4069 8427
4116 8393 4116 8387 4064 8387
TIME...MOT...LOC 0719Z 264DEG 36KT 4096 8387 4074 8411
$$
OHC003-137-010745-
/O.CON.KIWX.SV.W.0063.000000T0000Z-140701T0745Z/
PUTNAM OH-ALLEN OH-
319 AM EDT TUE JUL 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ALLEN AND
EASTERN PUTNAM COUNTIES UNTIL 345 AM EDT...
AT 318 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PANDORA TO LIMA...AND MOVING EAST AT 40 MPH.
HAZARD...65 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
SEVERE THUNDERSTORMS WILL BE NEAR...
BLUFFTON AROUND 325 AM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE WESTMINSTER...LAFAYETTE AND
HARROD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS ARE PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4066 8422 4068 8422 4068 8426 4069 8427
4116 8393 4116 8387 4064 8387
TIME...MOT...LOC 0719Z 264DEG 36KT 4096 8387 4074 8411
HAIL...0.00IN
WIND...65MPH
$$
JBALLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 12:50 AM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jul 1, 12:50 AM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 1250 AM EDT TUE JUL 1 2014 .SYNOPSIS... ISSUED AT 1250 AM EDT TUE JUL 1 2014 A COLD FRONT MOVING EAST ACROSS THE AREA LATE TONIGHT AND TUESDAY IS EXPECTED TO CAUSE THUNDERSTORMS IN OUR AREA OVERNIGHT... WITH REDEVELOPMENT ALONG THE FRONT POSSIBLE OVER EASTERN PORTIONS OF THE AREA ON TUESDAY. SOME OF THE STORMS COULD BE SEVERE WITH DAMAGING WINDS THE MAIN THREAT. LOWS TONIGHT WILL GENERALLY BE IN THE LOWER 70S WITH HIGHS TUESDAY RANGING FROM THE UPPER 70S NEAR LAKE MICHIGAN TO THE UPPER 80S IN WEST CENTRAL OHIO. && .UPDATE... ISSUED AT 516 PM EDT MON JUN 30 2014 WRN FLANK OF MORNING OUTFLW BNDRY HAS MIXED OUT RAPIDLY THIS AFTN AHD OF SIG BOW ECHO CROSSING MS RIVER LT THIS AFTN. THUS GIVEN RAMPANT ESCALATION OF BOTH SFC BASED CAPE AND 1000-850MB MEAN MIXING RATIOS INTO NW INDIANA XPC THIS SYS WILL MAINTAIN ITS INTENSITY EASTWARD INTO WRN CWA BTWN 7-8 PM EDT. ERN EXTENT OF SVR RISK SOMEWHAT UNCERTAIN GIVEN PERSISTENCE OF OUTFLW INDUCED CINH HWVR LARGER SCALE MIDLVL SPEED MAX OF 60KTS MAY INDEED CARRY DAMAGING WIND RISK FARTHER EAST THEN IMPLIED IN SVR WATCH 375 AS EVEN ERN AREAS MAY RECOVER SUFFICIENTLY BFR SUNSET. ZONE UPDATES ALREADY ISSUED W/SIG POP/WX GRID CHGS MADE TO REFLECT EWD EXTRAPOLATION OF SEVERE BOW ECHO. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 350 PM EDT MON JUN 30 2014 SHRTWV EVIDENT ON WATER VAPOR IMAGERY MOVG INTO THE NRN PLAINS THIS AFTN WILL SIGNIFICANTLY AMPLIFY FLOW ACROSS THE NORTH CENTRAL CONUS THIS PERIOD. DIURNAL HEATING/DESTABILIZATION IN OUR AREA HAS BEEN LIMITED BY STRATUS AND CONVECTIVE DEBRIS TODAY... BUT CLOUDINESS SHOULD CONT TO DIMINISH THE REST OF THE DAY ALLOWING FOR AT LEAST MODERATE INSTABILITY BY LATE AFTN. THIS INSTABILITY EXPECTED TO BE MAINTAINED THIS EVE AS A 50KT LLJ DEVELOPS OVER MO AHEAD OF APCHG SHRTWV/CDFNT. STRONG UPR LEVEL DIVERGENCE ASSOCIATED WITH RIGHT ENTRANCE REGION OF STRENGTHENING UPR LEVEL JET OVER THE UPR GRTLKS WILL ALSO OVERSPREAD OUR AREA TONIGHT HELPING TO MAINTAIN MCS CURRENTLY OVER IA THROUGH MOST IF NOT ALL OF OUR CWA OVERNIGHT. BASED ON PERSISTENCE OF LAST NIGHTS MCS LONGER THAN MODELS INDICATED... PREFER WRF ARW/NMM SOLUTIONS WHICH SUGGEST ORGANIZED CONVECTION PERSISTING INTO OH BY DAYBREAK TUE. THIS SCENARIO REFLECTED WELL IN CURRENT POP/WX GRIDS AND ONLY MINOR CHANGES MADE FOR OVERNIGHT. AS INDICATED BY LATEST SPC OUTLOOK... GOOD POTENTIAL FOR MAINTAINING SVR STORMS AT LEAST INTO NW PORTION OF OUR CWA OVERNIGHT... WITH GREATEST THREAT DAMAGING WINDS. IT WILL BE ANOTHER WARM/MUGGY NIGHT BUT SHOWERS/CONVECTIVE OUTFLOWS SHOULD ALLOW TEMPS TO FALL NEAR 70... ESPECIALLY ACROSS NW PORTION OF CWA WHERE THERE IS THE BEST CHC OF HEAVIER/MORE WIDESPREAD CONVECTION. FRONTAL BOUNDARY ACROSS IA THIS AFTN IS EXPECTED TO SURGE EAST TO WRN PORTION OF OUR CWA LATE TONIGHT... AND THEN BECOME INCREASINGLY DIFFUSE TUE AS LEAD SHRTWV LIFTS NE ACROSS THE UPR GRTLKS AND A SECOND SYSTEM DIGS SE ACROSS THE NRN PLAINS INTO THE DEEPENING UPR LEVEL TROF. THUS... CAA WILL GENERALLY BE WK ACROSS OUR AREA TUE RESULTING IN ANOTHER WARM DAY FOR MOST OF THE CWA WITH HIGHS IN THE M-U80S. EXCEPTION WILL BE NW WHERE MORE SGFNT COOLING EXPECTED... ESPECIALLY NEAR LAKE MICHIGAN. DRIER AIR SHOULD ADVECT INTO THE AREA FROM THE SW TUE AND WITH CONVERGENCE ALONG FRONT WKNG... STRONGEST INSTABILITY EXPECTED TO SHIFT TO THE EAST OF OUR AREA BY LATE AFTN... BUT STILL A RISK OF THUNDERSTORMS DEVELOPING ALONG THE FRONT THROUGH EARLY AFTN ACROSS SERN PORTION OF OUR CWA. IF STORMS DO DVLP GIVEN MODERATE INSTABILITY AND 30-35KT 0-6KM SHEAR... SVR STORMS AGAIN A POSSIBILITY. && .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 350 PM EDT MON JUN 30 2014 COOL...TRANQUIL PATTERN FOR THE FIRST HALF OF THE LONG TERM PERIOD WILL FEEL ALMOST FALL LIKE AS A TROUGH SETTLES INTO THE AREA BRINGING HIGH TEMPERATURES IN THE LOW TO MID 70S WEDNESDAY THROUGH FRIDAY. CHANCE FOR SCATTERED SHOWERS ON WEDNESDAY AS A SECONDARY COLD FRONT MOVES INTO THE AREA BRINGING A REINFORCING SHOT OF COLD AIR. THIS WILL SET THE STAGE FOR THE COOLEST AIR OF THE PERIOD ON THURSDAY AND THURSDAY NIGHT. WOULD NOT BE SURPRISED TO SEE A FEW SITES DROP INTO THE UPPER 40S THURSDAY NIGHT AS HIGH PRESSURE MOVES OVERHEAD AND WINDS GO CALM ALLOWING IDEAL RADIATIONAL COOLING. DRY WEATHER WILL CONTINUE INTO INDEPENDENCE DAY WEEKEND WITH MODERATING TEMPERATURES INTO THE LOW 80S BY SATURDAY. SOME INDICATIONS OF A SHORTWAVE BRINGING CONVECTIVE CHANCES AGAIN BY LATE SUNDAY...BUT PREFER SLOWER SOLUTIONS AND WILL KEEP FORECAST DRY ATTM. BETTER PRECIP CHANCES WILL ARRIVE BY EARLY NEXT WEEK AS A BOUNDARY SETTLES INTO THE AREA AND HIGHER DEWPOINTS RETURN. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1241 AM EDT TUE JUL 1 2014 MATURE CONVECTIVE BOWING MCS SURGING EASTWARD AS LOW LEVEL JET CONTINUES TO INTENSIFY. SEVERE DAMAGING WINDS LIKELY THROUGHOUT NORTHERN INDIANA AND WHILE NEAR POINT G50KTS PLUS AT AIRFIELDS DIFFICULT TO ATAIN...PRESENT RADAR SIGNATURES ALONG WITH IMPRESSIVE MESOSCALE PARAMETERS JUSTIFY INCLUSION. LINEAR EXTRAPOLATION OF LINE INTO KFWA AROUND 06 UTC. OUTFLOW BOUNDARY LAID OUT JUST TO NW OF AIRFIELD COULD PROVIDE ENHANCED FOCUS FOR LONG LIVED EXTREME DAMAGING WIND EVENT ALONG/NEAR ROUTE 30 CORRIDOR. NAM BUFKIT ANALYSIS GIVES ASSURANCE THAT CONVECTIVE REDEVELOPMENT MIDDAY TUESDAY TO HOLD WELL E-SE-S OF KFWA...WITH WELL SCOURED/OVERTURNED ENVIRONMENT OVERSPREADING NORTHERN INDIANA IN WAKE OF SQUALL LINE. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...BEACH HAZARDS STATEMENT UNTIL 10 AM CDT TUESDAY FOR INZ003. MI...BEACH HAZARDS STATEMENT UNTIL 11 AM EDT THIS MORNING FOR MIZ077. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR LMZ043-046. && UPDATE...T SYNOPSIS...MURPHY SHORT TERM...JT LONG TERM...BENTLEY AVIATION...MURPHY VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 30, 5:03 PM EDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 503 PM EDT MON JUN 30 2014 INZ003>006-008-012>017-020-022>025-032-MIZ077>079-011000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-NOBLE-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-WHITE-CASS IN-MIAMI-WABASH- HUNTINGTON-GRANT-BERRIEN-CASS MI-ST. JOSEPH MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...KENDALLVILLE... LIGONIER...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH... BREMEN...ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...MONTICELLO...BROOKSTON...LOGANSPORT...PERU... WABASH...NORTH MANCHESTER...HUNTINGTON...MARION...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS 503 PM EDT MON JUN 30 2014 /403 PM CDT MON JUN 30 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT A LINE OF THUNDERSTORMS...SOME SEVERE ARE EXPECTED TO MOVE THROUGH THE AREA THIS EVENING WITH DAMAGING WINDS LIKELY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ007-009-018-026-027-033-034-MIZ080-081-OHZ001-002-004-005-015-016- 024-025-011000- STEUBEN-DE KALB-ALLEN IN-WELLS-ADAMS-BLACKFORD-JAY-BRANCH-HILLSDALE- WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...ANGOLA...AUBURN...GARRETT...FORT WAYNE... BLUFFTON...OSSIAN...DECATUR...BERNE...HARTFORD CITY...MONTPELIER... PORTLAND...COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD... DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA... VAN WERT...DELPHOS...LIMA 503 PM EDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT A LINE OF THUNDERSTORMS...SOME OF WHICH MAY BE STRONG TO SEVERE WILL MOVE THROUGH THE AREA MID TO LATE EVENING. DAMAGING WINDS ARE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-011000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 503 PM EDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT A LINE OF SEVERE THUNDERSTORMS IS EXPECTED TO MOVE THROUGH THE AREA THIS EVENING. DAMAGING WINDS ARE LIKELY WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jul 1, 2:11 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
211 AM EDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 AM TSTM WND DMG ANGOLA 41.63N 85.00W
07/01/2014 STEUBEN IN EMERGENCY MNGR
TREES AND POWER LINES DOWN
&&
FISHERLocal storm report, Jul 1, 2:17 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
217 AM EDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 AM TSTM WND DMG 1 NE NORTH OAKS 40.79N 85.16W
07/01/2014 WELLS IN PUBLIC
TREES DOWN BETWEEN BLUFFTON ADN KINGSLAND. ANOTHER TREE
DOWN BLOCKING ROAD ON 500 N EAST OF SR 1 IN WELLS
COUNTY.
&&
NGLocal storm report, Jul 1, 2:18 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
218 AM EDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM TSTM WND DMG SHERWOOD 42.00N 85.24W
07/01/2014 BRANCH MI EMERGENCY MNGR
NUMEROUS REPORTS OF TREES AND POWER LINES DOWN ACROSS
NORTHERN PART OF THE COUNTY
&&
CORRECTED REMARKS
FISHERLocal storm report, Jul 1, 2:26 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
226 AM EDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM TSTM WND DMG 2 NE NEVADA MILLS 41.74N 85.06W
07/01/2014 STEUBEN IN EMERGENCY MNGR
TREES AND DEBRIS ON US 120 BETWEEN 300 W AND 450 W
0215 AM TSTM WND DMG JONESVILLE 41.98N 84.66W
07/01/2014 HILLSDALE MI EMERGENCY MNGR
TREES DOWN. SCATTERED POWER OUTAGES
&&
FISHERLocal storm report, Jul 1, 2:28 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
228 AM EDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG WINAMAC 41.05N 86.60W
07/01/2014 PULASKI IN 911 CALL CENTER
TREES DOWN ACROSS NORTHERN PART OF THE COUNTY
ESPECIALLY NORTH OF WINAMAC
&&
FISHERLocal storm report, Jul 1, 2:35 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
235 AM EDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 AM TSTM WND DMG ANGOLA 41.63N 85.00W
07/01/2014 STEUBEN IN TRAINED SPOTTER
SEVERAL TREES DOWN UP TO 16 INCHES IN DIAMETER ON
MARTHA STREET
0152 AM TSTM WND DMG FORT WAYNE 41.08N 85.13W
07/01/2014 ALLEN IN TRAINED SPOTTER
75 MPH ESTIMATED WIND GUST NEAR NORTHCREST MALL. LARGE
TREE LIMBS DOWN
0200 AM TSTM WND DMG 4 N NEW HAVEN 41.13N 85.01W
07/01/2014 ALLEN IN AMATEUR RADIO
SIX INCH LIMBS DOWN ACROSS SR 37 NORTHEAST OF I 469
&&
FISHERThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 1:44 AM EDT | Severe Thunderstorm Warning | IWX | Williams | 46 min |
| Jul 1, 2:01 AM EDT | Severe Thunderstorm Warning | IWX | Van Wert | 44 min |
| Jul 1, 2:08 AM EDT | Severe Thunderstorm Warning | IWX | Defiance, Fulton, Paulding, Van Wert, Williams | 37 min |
| Jul 1, 2:38 AM EDT | Severe Thunderstorm Warning | IWX | Defiance, Fulton, Henry, Paulding, Williams | 37 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.